So I recently went to the Docs because I noticed my HR was going pretty high when I went running. I was hooked up to a 24 ecg and they saw some abnormalities so I had a treadmill test and 7 day ecg. The Cardiologist thinks I have an extra pathway so offered me tablets or an ablation. I decided to go on bisoprolol as the risks involved with an ablation scared me.. I'm only on 1.25mg but since being on them I feel horrendous. Fatigue and tiredness like I've never experienced before, shortness of breath and strange like constant hunger pains? ! I feel so much worse than before as apart from the high HR when running, which never bothered me, I only noticed it when I started wearing a heart rate monitor to track calories..and the occasional palpitations, I didn't have any symptoms. I spoke to my Dr Who said such a low dose wouldn't cause any symptoms but I feel like I've been hit by a truck and I didn't before I took the tablets so it must be them causing it!
I wouldn't even have known I had this problem if I hadn't started wearing a heart rate monitor.. I've gone from feeling fit and healthy to exhausted and ill when surely it should be the other way around?!
Guess I'll have to re - think having the ablation done now..or possibly change tablets. Hard when the Dr doesn't think the tablets are the problem though!
Has anybody else had such bad side effects on such a low dose?